Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Fully nonlinear, uniformly elliptic equations under natural structure conditions


Author: Neil S. Trudinger
Journal: Trans. Amer. Math. Soc. 278 (1983), 751-769
MSC: Primary 35J60; Secondary 49C20
DOI: https://doi.org/10.1090/S0002-9947-1983-0701522-0
MathSciNet review: 701522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive first and second derivative estimates for classical solutions of fully nonlinear, uniformly elliptic equations which are subject to natural structure conditions analogous to those proposed and treated by Ladyzhenskaya and Ural'tseva for quasilinear equations. As an application we extend recent work of Evans and Lions on the Bellman equation for families of linear operators to families of quasilinear operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J60, 49C20

Retrieve articles in all journals with MSC: 35J60, 49C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0701522-0
Article copyright: © Copyright 1983 American Mathematical Society